# SDR DHL9880402C

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, I/B SIDE FROM PYLON NR 4 STUB WING  LEADING EDGE HAS 2 INCH CRACK PROGRESSING FROM PREVIOUS REPAIR.  REMOVED, REPAIRED, FABRICATED NEW DOUBLER PER SRM 51-1-4.  N/R 530
